Asymptotically Almost Periodic Solutions for a Class of Stochastic Functional Differential Equations
Aimin Liu,
Yongjian Liu and
Qun Liu
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
This work is concerned with the quadratic-mean asymptotically almost periodic mild solutions for a class of stochastic functional differential equations . A new criterion ensuring the existence and uniqueness of the quadratic-mean asymptotically almost periodic mild solutions for the system is presented. The condition of being uniformly exponentially stable of the strongly continuous semigroup is essentially removed, which is generated by the linear densely defined operator , only using the exponential trichotomy of the system, which reflects a deeper analysis of the behavior of solutions of the system. In this case the asymptotic behavior is described through the splitting of the main space into stable, unstable, and central subspaces at each point from the flow’s domain. An example is also given to illustrate our results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/934534.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/934534.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:934534
DOI: 10.1155/2014/934534
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().